# SDR IPXA2014050282841

- Difficulty date: April 9, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Structure
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C INSPECTION, DISCOVERED CORROSION ON CENTER WING TANK UPPER FWD AND CENTER SKIN BETWEEN XCW=-81 AND XCW=-100 AT STRINGER 15.  ACCOMPLISHED REPAIR ON CENTER WING TANK UPPER SKIN BETWEEN XCW=-81-XCW=-100 AT STRINGER 15 IAW EA 011-5730-01-A5292 AND EO 5730-54227-A
